# SDR AALA20020313

- Difficulty date: March 17, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, BOTH TAIL CONE EMERGENCY EXIT LIGHTS INOPERATIVE.  CLEANED TAIL CONE EMERGENCY EXIT LIGHT CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
